Dermatology Questions? Ask an Online Dermatologist.
Hello & Welcome to Just Answer,
a) For how long are you having this problem?
b) Any known allergies?
c) Any nasal blockage/ nasal discharge/ post nasal drip?
d) Seen a doctor for this? Any tests/ investigations?
e) Any other medical issues/ significant history?
Thanks. Shall be waiting for your reply.
Thanks for the additional details. Having gone through your descriptions, it seems that if there are no nasal or sinus problems or any allergies, then this problem of itching could be because of Wellbutrin.
You must get it checked up by your doctor and discuss all these issues as well, so that the cause could be established and appropriate management can be instituted.
I hope that this helps. Best wishes. Please feel free to enquire if you have any remaining concerns/ doubts, as it shall be a privilege and a pleasure to try and help as much as I can.